# SDR ASOA2015110514113

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT SEAT TRACK ON RBL9 CORRODED BETWEEN FS 559+80 TO 559.96.  EVALUATED CORROSION ON SEAT TRACK & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49 CORROSION BLENDED IAW SRM 51-21-06, SRM 53-51-49 TO USE SRM 53-21-49 FOR ALLOWABLE DAMAGE LIMITS.  COMPLIED WITH EC/TC REO 601R-53-00-485 BY FABRICATING SEAT RAILS, RBL27 FS 559+80 TO FS 559+96 IAW GREO 601R-53-00-485, REV A.  REMOVED SEAT TRACKS AT RBL27 BETWEEN FS 559.80-559+96 IAW AMM 53-00-49-000-801.  INSTALLED NEW FABRICATED SEAT TRACKS RBL27, FS 559+80 TO FS 559+96 IAW AMM 53-00-49-400-801.
